As an Amazon Associate I earn from qualifying purchases.
1. ValuMeds #ad
Restful Sleeping for Men, ValuMeds Nighttime Sleep Aid Twin Pack, 192 Softgels Diphenhydramine HCl, Women, 50 mg | Supports Deeper #adValuMeds #ad
- Easy-to-swallow softgels – valuMeds softgels are designed to be easier to take thanks to the smooth gel covering liquid inside. Nighttime sleep-aid – the best sleep aid for those struggling with a racing mind or restless legs, our formula should be used right before bed.
Can cause drowsiness – avoid operating vehicles, running machinery, or ingesting alcoholic drinks while using ValuMeds nighttime sleep-aid.
Talk to your doctor for more information. Deep, restful sleep – this diphenhydramine sleep aid helps your mind and body relax when it’s time for bed so you can get to sleep quickly. Use as directed – sleeping aids for men, women, and teens should always be used carefully and/or under supervision.
2. RXZELL #ad
Non Habit-Forming, RxZell Sleep Aid, Diphenhydramine HCl 50mg, Deeper Restful Sleeping, 220 Softgels, Fall Asleep Faster #adRXZELL #ad
- One softgel per dose - for adults and children over 12 years at bedtime, or as directed by a doctor or pharmacist. Active ingredient - diphenhydramine HCl 50mg sleeping pills. Relax your mind and body so you can fall asleep effortlessly.
Compare to - unisom SleepGels in the active ingredient. Nighttime sleep-aid - one softgel before bed. Safe and non habit-forming. Helps you reach deeper, restful sleep at night. Softgel at maximum strength - easy-to-swallow extra strength liquid filled softgels delivers maximum performance.
3. ValuMeds #ad
Minor Aches | Non-Habit Forming, ValuMeds PM Pain Reliever and Nighttime Sleep Aid 375-Caplets Acetaminophen 500mg | Fast-Acting Relief for Headaches #adValuMeds #ad
- Non-habit forming – this sleep-aid for adults is gentle on your stomach and is non-addictive to ensure it’s completely safe for regular use. Consult a doctor for details.
Extra strength support – valumeds pain reliever and sleep aid contains maximum strength ingredients to give you faster, more reliable results to help relieve pain fast. Deep, restful sleep – also a nighttime sleep aid, each serving contains 25mg of Diphenhydramine HCl to help your mind and your body safely relax and unwind.
Relieve pain fast – formulated with 500mg of Acetaminophen, joint, headache, our PM pain reliever can help relieve muscle, and arthritis pain quickly. Easy-to-swallow caplets – a small, smooth shape makes it easier for men and women to swallow our PM pain reliever with water right before bedtime.
4. Wellness Basics #ad
96 Count Pack of 2, Wellness Basics Maximum Strength Sleep-Aid Diphenhydramine Softgel Twin Pack #adWellness Basics #ad
- Maximum strength Nighttime sleep aid. Compare to the active ingredient in Unisom Sleep Gels. Safe, non-habit forming. Liquid Filled soft gels.
5. Rite Aid #ad
100 Mini Caplets | Non-Habit Forming Sleep Supplement | Best Sleep Aid for Insomnia | Insomnia Relief and Anxiety Relief Items Natural Sleep Aid, Rite Aid Nighttime Sleep Aid Diphenhydramine HCI 25 mg #adRite Aid #ad
- The best sleep aid for insomnia is one that leaves you well-rested and recharged. Easy-to-swallow mini caplets: miniature caplets designed to be easier and safer for adults who have trouble swallowing pills. Along with an easier-to-swallow pill comes quicker insomnia relief.
This sleep aid is formulated in an easy-to-swallow capsule. Non-habit forming: get to sleep faster, and finally feel well rested in the morning. Compare to the leading national brand and get the same great, effective active ingredient.
Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice. Rite aid sleep aids for adults are safe and non-habit forming, stay asleep longer, so you don't have to worry about anything, other than getting a good night's sleep.
Does not contain pain reliever: these rite aid sleep aid caplets are purely intended to give you a good night's sleep and contain no unnecessary ingredients. Fall asleep fast: diphenhydramine hci 25 mg, the active ingredient in Rite Aid sleep aids for adults extra strength, allows you to fall asleep fast and wake up refreshed. Trusted brand since 1962: we hope you continue to choose Rite Aid first for your everyday health and wellness needs.
6. Amazon Basic Care #ad
Doxylamine Succinate Tablets, 25 mg, Nighttime Sleep Aid to Help You Fall Asleep, 96 Count, White, Amazon Basic Care Sleep Aid Tablets #adAmazon Basic Care #ad
- This nighttime sleep aid contains no pain reliever and is gluten free. Focus on sleep: with a single one-tablet dose, amazon basic Care Sleep Aid Tablets with doxylamine succinate 25 mg as the active ingredient help reduce difficulty in falling asleep.
Gluten free. One tablet per dose helps to reduce difficulty falling asleep. The active ingredient in amazon basic care sleep aid tablets is doxylamine succinate 25 mg, a nighttime sleep aid which compares to the active ingredient in Unisom SleepTabs.
Nighttime sleep aid: with just one tablet per dose, Amazon Basic Care Sleep Aid Tablets, Doxylamine Succinate Tablets 25 mg help to reduce difficulty in falling asleep.
Use as a nighttime sleep aid. Fall asleep: sleep is important. Tested & effective: clinically tested and proven effective, doxylamine succinate 25 mg sleep aid tablets are for adults and children ages 12 years and older.
7. Unisom #ad
Diphenhydramine HCI, 100 Count, Unisom Nighttime Sleep-Aid Gels #adUnisom #ad
- Find a nighttime sleep solution that's right for you: millions of people turn to Unisom for a restful night's sleep; Unisom SleepGels, SleepTabs, SleepMinis, SleepMelts or PM Pain can help you take on your day.
Non-habit forming: liquid-filled SoftGels are safe if used as directed, non-habit forming and help you sleep soundly. A stressful day deserves a restful night: Unisom helps you fall asleep fast and get a good night's sleep to recharge and restore.
Trust unisom, the sleep expert: the pharmacist recommended OTC Sleep-Aid Brand* *Data represents brand/product selections from the 2019 Pharmacy Times Survey of Pharmacists' OTC Recommendations. Includes: one 1 bottle with 100 softGels of Unisom SleepGels Nighttime Sleep-aid; one SoftGel per dose.
8. A+Health #ad
160 Count, A+ Health Nighttime Sleep Aid Diphenhydramine 50 mg Softgels Maximum Strength Made in USA #adA+Health #ad
- Contains active ingredient diphenhydramine 50mg non-habit forming sleep aid in an easy-to-swallow capsule—compare to the active ingredient in Unisom SleepGels.
These maximum strength diphenhydramine softgels are easy to swallow and offer fast-acting relief so you can get the sleep you need, fast. Proudly made in the usa with ingredients perfect for occasional relief from sleepless nights; Contains 160 liquid-filled capsules.
Get the sleep you need! easy-to-swallow softgels help you past the hurdle of a large pill so you can get back on track. Diphenhydramine helps you feel sleepy by blocking the histamines that keep your body awake, helping you fall asleep quickly and enjoy deep sleep.
9. Unisom #ad
Doxylamine Succinate, 80 Tablets, Nighttime Sleep-aid, Unisom SleepTabs #adUnisom #ad
- Trust unisom, the sleep expert: the pharmacist recommended OTC Sleep-Aid Brand* *Data represents brand/product selections from the 2019 Pharmacy Times Survey of Pharmacists' OTC Recommendations.
Fall asleep 33% faster*: effective sleep aid helps you fall asleep faster* and stay asleep *versus placebo in a clinical study. Find a nighttime sleep solution right for you: millions of people turn to Unisom for a restful night's sleep; Unisom SleepGels, SleepMinis, SleepTabs, SleepMelts or PM Pain can help you take on your day.
Non-habit forming: sleeptabs are safe if used as directed, non-habit forming and help you sleep through the night and feel recharged without grogginess or lingering side effects. Includes: one 1 80-count bottle of Unisom SleepTabs Nighttime Sleep-aid; one tablet per dose.
|Manufacturer||Chattem Inc. #ad|